# SDR EIA2007056

- Difficulty date: March 16, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 96,180 hours, 22,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 513561B37
- Part serial: B37939
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY EXIT LIGHT IN PASSAGEWAY AT DOOR INOP.  REPLACED SODERBERG CEILING LIGHT PER MM 33-51-07 AT UPPER DECK CREW DOOR.  CHECK OK PER MM 33-51-00.
